# SDR REXA2013033000460

- Difficulty date: March 30, 2013
- Submitted: April 2, 2013
- Operation: Air carrier
- Aircraft: N602LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15151
- Aircraft time: 12,775 hours, 8,027 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SECTION OF EMERGENCY LIGHTING (FLOOR) MISSING IN GALLEY.  REPLACED MISSING EMERGENCY FLOOR PATH LIGHTING IN GALLEY IAW AMM 33-51-01.
